| Catalog Number |
706G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: procedure name? permanent coronary ligations.This suture was used to close skin incisions what do you mean by suture is brittle? sutures breaks intra-op during use on mice did the suture break intra-op- during use on patient? yes.When was it noticed the "suture break with a slight force?" while doing surgeries on the very first animal of this cohort.Tried 3 different sutures and all had the same result.Pre-op- before use on patient or intra-op- during use on patient? intra-op- during use on patient while tying a knot to close skin incisions.
Event or Problem Description
It was reported by the distributor that, the suture 706g, customer is complaining that they are very brittle and they are prone to break with a slight force.There were no patient consequences reported.It is unknown if the device is available for return.
Additional Manufacturer Narrative
Product complaint # (b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.